# SDR SWIA202157589

- Difficulty date: January 29, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Bs 533-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF FORWARD CARGO NETTING ANCHOR HOLD DOWNS FS533.00 AND FS581.00. BOTH BETWEEN STRINGERS 23LH AND 22LH.     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED CORRODED FWD CARGO FWD ANCHOR FITTING P/N SH670-33390-1 IAW CRJ700 SRM 51-42-21 AND 51-45-00. BLENDED OUT CORROSION, FOR MATERIAL REMAINIG MEASUREMENTS REFER TO REO # 670-53-32-082 PAGE 3 FIGURE 4, ACCOMPLISHED REWORK ON FWD CARGO AFT ANCHOR FITTING IAW MHIRJ REO # 670-53-32-082.
